# SDR CALA2022032500773

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27556
- Aircraft time: 105,337 hours, 21,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 146N5089
- Condition: Corroded
- Location: Sta1640bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 143879-0100-0102. FLOOR BEAM STA 1640 BL0 CORRODED ON PREVIOUS REPAIR. REF AMES NR 143879-0100-0102. REMOVED, REMANUFACTURED AND INSTALLED CHORD @ FS1640 RBL TO LBL2 3 IAW B757 SRM 53-00-51 FIG 201. SEE PARTIAL WORK ACCOMPLISHED F OR WORK COMPLETED
